2 results for Joseph Dongho.

Parameters for your search query:
Keyword    Joseph Dongho

Open AccessArticle
Export: RIS | BibTeX | EndNote
Topological Construction of Spherical Analogue of a Given Euclidean Pyramid
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 120-130. DOI: 10.12691/ajams-7-4-1
Pub. Date: June 04, 2019Views: 2992Downloads: 2289
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Logarithmic Prequantization of Logarithmic Poisson Manifolds
Journal of Mathematical Sciences and Applications. 2016, 4(1), 4-13. DOI: 10.12691/jmsa-4-1-2
Pub. Date: April 01, 2016Views: 6057Downloads: 4253
Results: sort by Relevance

Filter by


Published between:




Article Types